Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 114, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jul 30, 2011, 4:17 AM CDT for Louisa County, Muscatine County, Iowa; Mercer County, Rock Island County, Illinois. It took effect at Jul 31, 2011, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 30, 2011, 4:17 AM CDT (09:17 UTC)
- In effect from
- Jul 31, 2011, 7:00 AM CDT
- Expired
- Jul 30, 2011, 8:39 PM CDT
- In force
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Louisa County, IA, Muscatine County, IA, Mercer County, IL, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at Illinois City (ILNI2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
978 WGUS43 KDVN 300917 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 417 AM CDT SAT JUL 30 2011 .RECENT HEAVY RAINFALL OF 6 TO 14 INCHES...WHICH FELL IN THE DUBUQUE THROUGH BELLEVUE AREAS...WILL CAUSE RISES AND FLOODING FARTHER DOWNSTREAM ON THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC115-139-ILC131-161-302117- /O.NEW.KDVN.FL.W.0114.110731T1030Z-110803T1600Z/ /ILNI2.1.ER.110731T1030Z.110801T0000Z.110802T0400Z.NO/ 417 AM CDT SAT JUL 30 2011 ...FLOOD WARNING IN EFFECT UNTIL MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT ILL. CITY LD16. * UNTIL MONDAY EVENING. * AT 2:00 AM SATURDAY THE STAGE WAS 12.9 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE EARLY SUNDAY MORNING...AND CONTINUE RISING TO 15.5 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 13 FEET...WATER AFFECTS RESIDENTS ON SMITHS ISLAND. $$ IAC115-139-ILC131-161-302116- /O.NEW.KDVN.FL.W.0115.110731T0145Z-110804T0112Z/ /MUSI4.1.ER.110731T0145Z.110801T0600Z.110802T1312Z.NO/ 417 AM CDT SAT JUL 30 2011 ...FLOOD WARNING IN EFFECT UNTIL TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT MUSCATINE. * UNTIL TUESDAY MORNING. * AT 3:15 AM SATURDAY THE STAGE WAS 14.5 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 17.4 FEET EARLY MONDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS THE LOWER PORTION OF THE RIVERSIDE PARK PARKING LOT. $$ HAASE
2 follow-up statements
224 WGUS83 KDVN 301528 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1028 AM CDT SAT JUL 30 2011 .UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-301558- /O.CAN.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/ /FLTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT FULTON LD13. * AT 8:00 AM SATURDAY THE STAGE WAS 15.6 FEET...AND STEADY. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...RECENTLY CRESTED JUST BELOW FLOOD STAGE AT 15.8 FEET. THE RIVER IS NOW FORECAST TO START FALLING THIS AFTERNOON. FORECAST TO FALL TO 14.9 FEET SUNDAY MORNING. $$ IAC045-163-ILC161-195-310727- /O.EXT.KDVN.FL.W.0110.000000T0000Z-110801T1200Z/ /CMMI4.1.ER.000000T0000Z.110730T1030Z.110731T0000Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CAMANCHE. * UNTIL THIS EVENING. * AT 9:00 AM SATURDAY THE STAGE WAS 17.2 FEET...AND FALLING. * FLOOD STAGE IS 17 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT ALBANY. $$ IAC139-163-ILC161-301558- /O.CAN.KDVN.FL.W.0112.000000T0000Z-110802T1200Z/ /LECI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT LE CLAIRE LD14. * AT 6:00 AM SATURDAY THE STAGE WAS 10.5 FEET...AND RISING. * FLOOD STAGE IS 11 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 10.9 FEET SUNDAY MORNING. $$ IAC139-163-ILC161-310727- /O.EXT.KDVN.FL.W.0113.000000T0000Z-110803T0730Z/ /RCKI2.1.ER.000000T0000Z.110731T1200Z.110801T1930Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL MONDAY. * AT 8:00 AM SATURDAY THE STAGE WAS 15.2 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 15.8 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE MONDAY. * IMPACT...AT 16 FEET...WATER AFFECTS LE CLAIRE PARK. $$ IAC115-139-ILC131-161-310727- /O.EXT.KDVN.FL.W.0114.110731T1200Z-110803T0900Z/ /ILNI2.1.ER.110731T1200Z.110731T1800Z.110801T2100Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ILL. CITY LD16. * UNTIL MONDAY. * AT 8:00 AM SATURDAY THE STAGE WAS 13.3 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE RISING TO 15.2 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY. * IMPACT...AT 13 FEET...WATER AFFECTS RESIDENTS ON SMITHS ISLAND. $$ IAC115-139-ILC131-161-310727- /O.EXT.KDVN.FL.W.0115.110731T0130Z-110803T1800Z/ /MUSI4.1.ER.110731T0130Z.110801T0000Z.110802T0600Z.NO/ 1028 AM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT MUSCATINE. * UNTIL TUESDAY MORNING. * AT 9:15 AM SATURDAY THE STAGE WAS 14.9 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 16.9 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 16 FEET...WATER AFFECTS THE LOWER PORTION OF THE RIVERSIDE PARK PARKING LOT. $$
301 WGUS83 KDVN 310139 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 839 PM CDT SAT JUL 30 2011 .UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-ILC161-195-310209- /O.CAN.KDVN.FL.W.0110.000000T0000Z-110801T1200Z/ /CMMI4.1.ER.000000T0000Z.110730T1030Z.110730T2115Z.NO/ 839 PM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT CAMANCHE. * AT 7:00 PM SATURDAY THE STAGE WAS 16.9 FEET...AND FALLING. * FLOOD STAGE IS 17 FEET. * FELL BELOW FLOOD STAGE AT 4:15 PM SATURDAY. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * RECENT ACTIVITY...THE RIVER HAS CRESTED AT CAMANCHE... AND WILL CONTINUE TO FALL. * FORECAST...FALL TO 14.5 FEET MONDAY MORNING. $$ IAC139-163-ILC161-311738- /O.EXT.KDVN.FL.W.0113.000000T0000Z-110803T0130Z/ /RCKI2.1.ER.000000T0000Z.110731T1800Z.110801T1330Z.NO/ 839 PM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT ROCK ISLAND LD15. * UNTIL MONDAY MORNING. * AT 6:00 PM SATURDAY THE STAGE WAS 15.2 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 15.4 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY MORNING. $$ IAC115-139-ILC131-161-310209- /O.CAN.KDVN.FL.W.0114.000000T0000Z-110803T0900Z/ /ILNI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 839 PM CDT SAT JUL 30 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE MISSISSIPPI RIVER AT ILL. CITY LD16. * AT 6:00 PM SATURDAY THE STAGE WAS 13.9 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * NO FLOODING IS OCCURRING...AND FLOODING IS NO LONGER FORECAST. * FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 14.7 FEET SUNDAY EVENING. * IMPACT...AT 13 FEET...WATER AFFECTS RESIDENTS ON SMITHS ISLAND. $$ IAC115-139-ILC131-161-311738- /O.EXT.KDVN.FL.W.0115.000000T0000Z-110803T1200Z/ /MUSI4.1.ER.110731T1459Z.110801T0000Z.110802T0000Z.NO/ 839 PM CDT SAT JUL 30 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT MUSCATINE. * UNTIL MONDAY EVENING. * AT 8:15 PM SATURDAY THE STAGE WAS 15.4 FEET...AND RISING. * FLOOD STAGE IS 16 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE RISING TO 16.2 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 16 FEET...WATER AFFECTS THE LOWER PORTION OF THE RIVERSIDE PARK PARKING LOT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 30, 3:33 AM CDT, 44 minutes earlier.
Area forecast discussion, Jul 30, 3:33 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 333 AM CDT SAT JUL 30 2011 .SYNOPSIS... HIGH PRESSURE ACROSS THE GREAT LAKES PROVIDING CLEAR SKIES AND CALM OR LIGHT WINDS TO MOST OF THE DVN CWA EARLY THIS MORNING. AREAS OF FOG WAS OCCURRING DUE TO THE EXCELLENT RADIATIONAL COOLING ALONG WITH WET GROUND. MEANWHILE...NEARLY STALLED FRONTAL BOUNDARY WAS LOCATED IN CENTRAL MO WITH SHOWERS AND SCATTERED THUNDERSTORMS ALONG AND JUST TO THE NORTH OF THE FRONT. MID CLOUDS NORTH OF THE FRONT WERE COVERING PORTIONS OF OUR SOUTHERN CWA. CLUSTERS OF STRONG THUNDERSTORMS WERE NOTED IN PORTIONS OF ND ALONG THE AXIS OF THE NOCTURNAL LOW LEVEL JET AND WEAKER CAP REGION. CURRENT TEMPERATURES WERE IN THE UPPER 60S TO MID 70S IN THE DVN CWA. ..HAASE.. && .SHORT TERM...TODAY AND TONIGHT... FORECAST FOCUS ON AREAS OF FOG LATE AT NIGHT OTHERWISE QUIET WEATHER. TODAY...WILL MONITOR FOG TRENDS EARLY THIS MORNING. WITH CLEAR SKIES ACROSS THE NORTHERN TWO-THIRDS OF THE CWA ALONG WITH CALM WINDS AND WET GROUND...AREAS OF FOG HAVE DEVELOPED SINCE MIDNIGHT. WILL MENTION FOG IN THE GRIDS UNTIL 7 OR 8 AM BUT NOT EXPECTING WIDESPREAD DENSE FOG AND FOR NOW WILL HOLD OFF ON ANY HEADLINES. IN OUR SOUTHERN CWA WITH SOME CLOUD COVER HAVE MENTIONED ONLY PATCHY FOG. CLOUDS IN OUR SOUTH WILL GRADUALLY DECREASE TODAY...ELSEWHERE MOSTLY SUNNY SKIES EXPECTED. MAX TEMPERATURES SHOULD BE SIMILAR TO YESTERDAY WITH READINGS IN THE MID 80S TO 90. HEAT INDEX VALUES TO RISE INTO THE 90S THIS AFTERNOON. TONIGHT...AGAIN HIGH PRESSURE WILL PROVIDE CLEAR SKIES AND CALM TO LIGHT WINDS TO THE CWA. POTENTIAL FOR AREAS OF FOG AFTER MIDNIGHT AND HAVE MENTIONED IN THE GRIDS. MIN TEMPERATURES IN THE UPPER 60S TO LOWER 70S. ..HAASE.. .LONG TERM...SUNDAY THROUGH FRIDAY... OVERVIEW...MAIN FORECAST FOCUS IN THE LONGER RANGE IS THE EXTENT OF THE HEAT BUILDUP INTO EARLY NEXT WEEK...THEN THE EFFECTS OF COLD FRONT FROM MID TO LATE WEEK. MODELS...BOTH THE ECMWF AND GFS HAVE BEEN CONSISTENT RUN-TO-RUN WITH THE OVERALL FEATURES. THE GFS HAS BEEN SLOWER WITH THE SURFACE FRONT AND THE LATEST ECMWF HAS SLOWED SLIGHTLY...POSSIBLY TRENDING TOWARD THE GFS. GIVEN THE STRENGTH OF THE UPPER RIDGE...BELIEVE THAT THE SLOWER TIMING IS MORE REALISTIC AND THUS HAVE FAVORED THE GFS THIS MORNING FOR TIMING THE FRONT TUESDAY. MONDAY AND TUESDAY...NEARLY STAGNANT 597MB UPPER RIDGE OVER THE PLAINS WILL DOMINATE THE PATTERN THROUGH MID WEEK...FORCING THE TRACK OF THE NORTHERN STREAM TO TRAVERSE ND/MN/MI. MEANWHILE AT THE SURFACE...A FAIRLY WEAK RIDGE WILL ALSO PERSIST THROUGH MONDAY. WITH LITTLE IN THE WAY OF CLOUDS...TEMPS WILL EASILY CLIMB INTO THE 90S AREAWIDE BY TUESDAY. GIVEN CROPS AT PEAK EVAPOTRANSPIRATION AND RECENT RAINFALL...DEW POINTS SHOULD BE IN THE LOWER TO MID 70S. POOLING MOISTURE AHEAD OF THE FRONT MAY ALSO EXACERBATE THE HUMIDITY TUESDAY...ADDING FUEL TO THE FIRE SO TO SPEAK. HEAT ADVISORY CRITERIA /HEAT INDEX AT OR OVER 100/ LOOKS EASILY ATTAINABLE MONDAY AND TUESDAY. BIGGER QUESTION WILL BE WHETHER HEAT WARNING CRITERIA /HEAT INDEX 105+ AND MIN HEAT INDEX OVER 75/ MAY BE REACHED. AT THIS POINT IT LOOKS LIKE SOUTHERN SECTIONS WILL BE MOST AT RISK WITH WARMER OVERNIGHT TEMPS AND HIGHER DEW POINTS...BUT THESE DETAILS WILL SHOULD BECOME CLEARER IN THE NEXT DAY OR SO. WITH THE SLIGHTLY SLOWER TIMING AS MENTIONED ABOVE...FROPA LOOKS ON TRACK FOR TUESDAY EVENING. DUE TO THE CAP...EXPECT INITIAL PRECIP TO BE CONFINED TO AREAS ALONG AND BEHIND THE FRONT. WEDNESDAY TO FRIDAY...RIDGE FLATTENS MID WEEK AND THE ENERGY TRACK DROPS SOUTH ACROSS IOWA AND INTO NORTHERN INDIANA. MUCH LESS CONFIDENCE EXISTS WITH RESPECT TO THE DETAILS OF THE SURFACE FEATURES FROM WEDNESDAY ON. HAVE KEPT LOW POPS THROUGH THE PERIOD. ..33.. && .AVIATION... AREAS OF MVFR FOG...LOCALLY IFR CONDS IN DENSE FOG UNTIL ABOUT 13Z OTHERWISE VFR TODAY AND THIS EVENING. EARLY SUNDAY MORNING THERE WILL BE ONCE AGAIN AREAS OF MVFR FOG...LOCALLY IFR IN DENSE FOG. OTHERWISE VFR CONDS MUCH OF THE DAY ON SUNDAY. SOUTHEAST WINDS AROUND 5 KNOTS TODAY THEN VARIABLE LESS THAN 5 KNOTS OR CALM TONIGHT. SOUTH TO SOUTHWEST WINDS AROUND 5 KNOTS ON SUNDAY. ..HAASE.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && HAASE/33
Hazardous weather outlook, Jul 29, 3:54 PM CDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 354 PM CDT FRI JUL 29 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-301015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 354 PM CDT FRI JUL 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING... GENERALLY ALONG AND SOUTH OF A SIGOURNEY IOWA TO PRINCETON ILLINOIS. OTHER THAN A HEAVY DOWNPOUR...NO SEVERE STORMS ARE EXPECTED. PATCHY DENSE FOG WITH VISIBILITIES OF ONE-HALF MILE OR LESS WILL BURN OFF EARLY THIS MORNING. THE MISSISSIPPI AND OTHER RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY TUESDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS AREA WIDE AS A COLD FRONT CROSSES THE REGION. IT IS TOO EARLY TO DETERMINE WHETHER THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. IN ADDITION TO THE CHANCE FOR THUNDERSTORMS...TEMPERATURES WILL WARM THROUGH THE WEEKEND AND INTO NEXT WEEK. BY SUNDAY...THE HEAT INDEX IS EXPECTED TO NEAR 100 DEGREES AND BY NEXT TUESDAY TO APPROACH 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 4:17 AM CDT | River Flood Warning | DVN | Louisa, Muscatine | 30 hr |
Nearby
River Flood Warnings in Iowa, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.